On modified α-ϕ-fuzzy contractive mappings and an application to integral equations

Calogero Vetro, Poom Kumam, Urmila Mishra

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

We introduce the notion of a modified α-ϕ-fuzzy contractive mapping and prove some results in fuzzy metric spaces for such kind of mappings. The theorems presented provide a generalization of some interesting results in the literature. Two examples and an application to integral equations are given to illustrate the usability of our theory.
Original languageEnglish
Pages (from-to)1-15
Number of pages15
JournalJournal of Inequalities and Applications
Volume2016
Publication statusPublished - 2016

All Science Journal Classification (ASJC) codes

  • Analysis
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'On modified α-ϕ-fuzzy contractive mappings and an application to integral equations'. Together they form a unique fingerprint.

Cite this